# SDR DLM88080512

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,510 hours, 37,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON CLIP AT STA Y=1437 BETWEEN LONGERON 1 AND 2 LT.  CLIP WAS REPLACED IAW SRM 51-30-5.
